Advertisement

Bulletin of the Brazilian Mathematical Society

, Volume 35, Issue 3, pp 387–394 | Cite as

Dense solutions to the Cauchy problem for minimal surfaces

  • José A. Gálvez1
  • Pablo Mira2
Original Paper

Abstract.

We show a general way to produce in explicit coordinates complete minimal surfaces in ℝ3 that lie densely in the whole space. This construction relies on solving the Björling problem for adequate initial data.

Keywords:

minimal surfaces Björling problem dense surfaces 

Mathematical subject classification:

53C42 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Sociedade Brasileira de Matemática 2004

Authors and Affiliations

  1. 1.Departamento de Geometría y TopologíaUniversidad de GranadaGranadaSPAIN
  2. 2.Departamento de Matemática Aplicada y EstadísticaUniversidad Politécnica de CartagenaCartagena, MurciaSPAIN

Personalised recommendations